It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Alison on September 27, 2000 at 18:10:49:

In Reply to: Re: nystatin & behavior worsening posted by Liz R on September 25, 2000 at 14:13:30:

My son has a chronic yeast infection - I said, "he's yeasty! Can I have some nystatin?" and they said, "sure." His bottom had that spotted red rash, and although he didn't have patches of thrush, the inside of his mouth had a telltale, pasty white look. What's scaring me is how I'm going to get them to let us continue! I really feel like it's helped his tantrum behavior - he's much better this week!

Follow Ups

All times are GMT -7. The time now is 03:34 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!